MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POLY RADPICC 5F DUAL-LUMEN POLYURETHANE CATHETER BASIC KIT; IMPLANTED, LONG TERM INTRAVASCULAR CATHETERS

BARD ACCESS SYSTEMS POLY RADPICC 5F DUAL-LUMEN POLYURETHANE CATHETER BASIC KIT; IMPLANTED, LONG TERM INTRAVASCULAR CATHETERS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reax0096 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported that prior to use, the healthcare professional was unable to flush the catheter.A new device was opened to complete the procedure.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a that the catheter could not be flushed prior to use was confirmed, and the cause was determined to be manufacturing related.One 5fr d/l poly radpicc was returned for investigation.The product appeared to be unused.The d/l tubing had not been trimmed to length.Functional testing confirmed that the gray lumen could not be flushed.After dissecting the catheter, material from the bifurcation molding process was observed within the gray lumen at the same point as the wings.The complaint sample was forwarded to the manufacturing facility for further review.Reynosa evaluation: the complaint of ¿occlusion¿ is confirmed as manufacturing related, due to it was occluded with resin.Visual inspection found resin on the bifurcation area.

Brand Name
POLY RADPICC 5F DUAL-LUMEN POLYURETHANE CATHETER BASIC KIT
Common Device Name
IMPLANTED, LONG TERM INTRAVASCULAR CATHETERS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6472516
Report Number3006260740-2017-00370
Device Sequence Number850042
Product Code LJS
UDI-Device Identifier00801741035111
UDI-Public(01)00801741035111(17)191031(10)REAX0096
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K034019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberN/A
Device Catalogue Number3265155
Device Lot NumberREAX0096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2017
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1